# SDR YENA20110701288

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 6,845 hours, 4,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Condition: Torn
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1115 RIC-MCO, CLIMBING THROUGH FL280 NOTICED CABIN ALT AT 9400FT IN AMBER AND CLIMBING.  DESCENDED TO 10,000 FEET AND OBSERVED NORMAL CABIN ALT PARAMETERS.  A/C REMAINED PRESSURIZED AT 10,000FT WITH A CABIN ALT OF NEG 200 AND A DIFF PRESSURE OF -4.7.  TECHNICIAN PERFORMED TSM 21-31-00-810-824-A AND FOUND EMERGENCY BELLOWS FOR RT PACK TORN.  REMOVED AND REPLACED BELLOWS AND TEST WAS SATISFACTORY REF AMM 21-31-00.
